# SDR SWAA2021010539297

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 28,435 hours, 12,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Row 12
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 12 STICKS UP.  TRIPPING HAZARD, NO EMERGENCY FLOOR LIGHTING STICKING UP ON INSP AT ROW 12.
